Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. G. Pandit and S. G. Deo
Title: Differential systems involving impulses
Additional book information: Lecture Notes in Mathematics, Vol. 954, Springer-Verlag, Berlin, 1982, vi + 102 pp., $8.00. ISBN 3-5401-1606-0.

References [Enhancements On Off] (What's this?)

  • 1. C. Carathéodory, Vorlesungen über reele Funktionen, Leipzig and Berlin, 1918.
  • 2. E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 69338
  • 3. P. C. Das and R. R. Sharma, On optimal controls for measure delay-differential equations, SIAM J. Control 9 (1971), 43-61. MR 274898
  • 4. P. C. Das and R. R. Sharma, Existence and stability of measure differential equations, Czechoslovak. Math. J. 22 (97) (1972), 145-158. MR 304815
  • 5. A. F. Filippov, Differential equations with discontinuous right-hand side, Mat. Sb. 51 (1960). (Russian) MR 114016
  • 6. I. Flügge-Lotz, Discontinuous automatic control, Princeton Univ. Press, Princeton, 1953. MR 59439
  • 7. Otomar Hájek, Discontinuous differential equations. I, II, J. Differential Equations 32 (1979), no. 2, 149–170, 171–185. MR 534546, https://doi.org/10.1016/0022-0396(79)90056-1
  • 8. R. Isaacs, Differential games, Wiley, New York, 1965 (1967). MR 210469
  • 9. E. B. Lee and L. Markus, Foundations of optimal control theory, Wiley, New York, 1967. MR 220537
  • 10. E. J. McShane, Stochastic calculus and stochastic models, Academic Press, New York, 1974. MR 443084
  • 11. J. C. Maxwell, On governors, Proc. Roy. Soc. 100 (1868); The scientific papers of James Clerk Maxwell, Vol. 2, Dover, New York, n.d., pp. 105-120.
  • 12. L. S. Pontrjagin, On certain differential games, Dokl. Akad. Nauk. SSSR 156 (1964), 738-741. (Russian) MR 184771
  • 13. T. Ważewski, On an optimal control problem; Differential Equations and Their Applications, (Proc. Prague Equadiff Conf., 1962), Publ. Czechoslovak. Acad. Sci. 1963, pp. 229-242. MR 201758

Review Information:

Reviewer: O. Hájek
Journal: Bull. Amer. Math. Soc. 12 (1985), 272-279
DOI: https://doi.org/10.1090/S0273-0979-1985-15377-7
American Mathematical Society